| Catalog Number |
899616 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer just received foley tray.They opened two of the kits of the swabs and there was no iodine on the swabs.They purchased from (b)(6), but they refused to replace, and they had to dispose because the product was no longer sterile.Customer requested replacement of 2 kits tray1 & tray2.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.A labeling review is not required because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer just received foley tray.They opened two of the kits of the swabs and there was no iodine on the swabs.They purchased from edge park, but they refused to replace, and they had to dispose because the product was no longer sterile.Customer requested replacement of 2 kits tray1 & tray2.